# SDR SIMA20130427002

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 35,938 hours, 30,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND MAIN DOOR EMERGENCY LIGHT INOPERABLE.  C/W REMOVED AND REPLACED MAIN DOOR EMERGENCY LIGHT ASSEMBLY IAW EMB AMM 33-50-06-000-802-A AND 33-50-06-400-802-A, OPERATION CHECK GOOD.  THE AIRCRAFT RETURNED TO SERVICE.
